# SDR FDEA202510302115

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,866 hours, 18,720 cycles
- System (JASC): 5200 · Doors
- Part: Indicator
- Part number: 26B175191
- Condition: Failed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR 1R CIRCUIT CONTINUITY LIGHT INOP.  RELEASED FOR SERVICE PER MEL 25-61-02  CATEGORY : C  R1 DOOR EVAC SLIDE REMOTE PRESS  INDICATOR  INOP. PER MEL 25-61-02, VERIFY AND  RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT DAY.  MEL: 25-61-02  R1 DOOR SYS PRESS VERIFIED PER MEL 25-61-02 ACFT OK FOR SERVICE.  REPLACED BATTERIES PER AMM CH 25-61-04-5, OPS  CHECKS GOOD PER AMM CH 25-61-04-5. MEL REMOVED
